Follow
Dr. V. Murugan
Dr. V. Murugan
Associate Professor(Mathematics), National Institute of Karnataka, Surathkal
Verified email at nitk.edu.in - Homepage
Title
Cited by
Cited by
Year
Special solutions of a general iterative functional equation
V Murugan, PV Subrahmanyam
aequationes mathematicae 72, 269-287, 2006
16*2006
Existence of solutions for equations involving iterated functional series
V Murugan, PV Subrahmanyam
Fixed Point Theory and Applications 2005, 1-14, 2005
132005
Existence of continuous solutions for an iterative functional series equation with variable coefficients
V Murugan, PV Subrahmanyam
Aequationes mathematicae 1 (78), 167-176, 2009
112009
Large time asymptotics with error estimates to solutions of a forced burgers equation
E Satyanarayana, M Ahmed, V Murugan
Studies in Applied Mathematics 138 (2), 185-204, 2017
72017
Iterative roots of non-PM functions and denseness
YJ Cho, SK Murugan, M Veerapazham
Results in Mathematics 73, 1-18, 2018
62018
Non-isolated, non-strictly monotone points of iterates of continuous functions
V Murugan, R Palanivel
32021
Existence, construction and extension of continuous solutions of an iterative equation with multiplication
C Gopalakrishna, M Veerapazham, S Wang, W Zhang
Science China Mathematics 66 (10), 2261-2276, 2023
22023
Iterative roots of continuous functions and Hyers–Ulam stability
V Murugan, R Palanivel
Aequationes mathematicae 95, 107-124, 2021
22021
Dynamics of the iteration operator on the space of continuous self-maps
M Veerapazham, C Gopalakrishna, W Zhang
Proceedings of the American Mathematical Society 149 (1), 217-229, 2021
22021
Iterative roots of continuous functions with non-isolated forts
V Murugan, MS Kumar
The Journal of Analysis 28 (1), 89-93, 2020
12020
Relation between kneading matrices of a map and its iterates
C Gopalakrishna, M Veerapazham
대한수학회논문집 35 (2), 571-589, 2020
12020
Differentiable solutions for a class of functional equations
V Murugan, P Subrahmanyam
Annales Polonici Mathematici 3 (92), 225-241, 2007
12007
Dynamics of iteration operators on self-maps of locally compact Hausdorff spaces
C Gopalakrishna, M Veerapazham, W Zhang
Ergodic Theory and Dynamical Systems 44 (3), 749-768, 2024
2024
Iterative roots of PM functions extended from the characteristic interval
V Murugan, MS Kumar, J Jarczyk, W Jarczyk
Aequationes mathematicae 97 (5), 1107-1128, 2023
2023
Hyers-Ulam stability of an iterative equation for strictly increasing continuous functions
R Palanivel, V Murugan
Aequationes mathematicae 97 (3), 575-595, 2023
2023
Series-Like Iterative Functional Equation for PM Functions
MS Kumar, V Murugan
Journal of Physics: Conference Series 1850 (1), 012108, 2021
2021
Invariance of kneading matrix under conjugacy
C Gopalakrishna, M Veerapazham
Journal of the Korean Mathematical Society 58 (2), 265-281, 2021
2021
On Dynamics of Continuous Functions
V Murugan
National Institute of Technology Karnataka, Surathkal, 2021
2021
Subcommuting and comparable iterative roots of order preserving homeomorphisms
V Murugan, M Suresh Kumar
Arab Journal of Mathematical Sciences 26 (1/2), 203-210, 2020
2020
Special solutions of a general class of iterative functional equations (vol 72, pg 269, 2006)
V Murugan, PV Subrahmanyam
Aequationes Mathematicae 76 (3), 317-320, 2008
2008
The system can't perform the operation now. Try again later.
Articles 1–20